MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANSPORT CHAIR, KNOCKDOWN, STEEL

Medline Industries, LP MEDLINE; TRANSPORT CHAIR, KNOCKDOWN, STEEL
Catalog Number MDS808200KD
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one of the hand screws that secures the front wheels broke.".
 
Additional Manufacturer Narrative
The caregiver stated that one of the hand screws that secures the front wheels broke.Photos were provided, and a physical sample was not provided; based on the photos, the product appears to be in used condition, there is dust along the frame tubing that attaches to the rear wheel, and part of the adjustment knob broke off within the rear wheel frame tubing and is now stuck.The investigation results were confirmed.A functional or dimensional inspection could not be executed via a photo, the cause was documented as cannot determine cause, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANSPORT CHAIR, KNOCKDOWN, STEEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50933875
Report Number1417592-2026-53293
Device Sequence Number21231970
Product Code INM
UDI-Device Identifier00888277329983
UDI-Public00888277329983
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200KD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown